Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 56, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 6, 2009, 1:17 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2009, 1:17 PM EDT (17:17 UTC)
- Expired
- Jun 6, 2009, 1:58 PM EDT
- In force
- 41 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Broward County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 54 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 5.3 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1472 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 061717 SVRMFL FLC011-086-061815- /O.NEW.KMFL.SV.W.0056.090606T1717Z-090606T1815Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 117 PM EDT SAT JUN 6 2009 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN BROWARD COUNTY IN SOUTH FLORIDA. NORTHEASTERN MIAMI-DADE COUNTY IN SOUTH FLORIDA. * UNTIL 215 PM EDT * AT 112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED FROM PENNSUCO TO MIRAMAR...AND MOVING NORTHEAST AT 15 MPH. * THE STORM WILL AFFECT... COOPER CITY... NOVA SOUTHEASTERN UNIVERSITY... PLANTATION... HOLLYWOOD... HALLANDALE... LAUDERHILL... AND SURROUNDING COMMUNITIES. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. LAT...LON 2597 8012 2586 8055 2631 8029 2626 8010 TIME...MOT...LOC 1715Z 241DEG 11KT 2605 8026 $$ GR
2 follow-up statements
317 WWUS52 KMFL 061750 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 150 PM EDT SAT JUN 6 2009 FLC011-086-061815- /O.CON.KMFL.SV.W.0056.000000T0000Z-090606T1815Z/ BROWARD FL-MIAMI-DADE FL- 150 PM EDT SAT JUN 6 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT FOR NORTHEASTERN MIAMI-DADE AND EASTERN BROWARD COUNTIES... AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED SOUTH OF I 595 AND EAST OF THE SAWGRASS EXPRESSWAY ...MOVING NORTHEAST AT 15 MPH. THERE HAVE BEEN NO REPORTS OF SEVERE WEATHER YET. NORTH PERRY AIRPORT HAD REPORTED A WIND GUST TO 33 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... INTERSECTION I-595 AND I-95... LAUDERDALE LAKES... FORT LAUDERDALE... PORT EVERGLADES... WILTON MANORS... COCONUT CREEK... AND SURROUNDING COMMUNITIES. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. LAT...LON 2597 8012 2586 8055 2631 8029 2626 8010 TIME...MOT...LOC 1745Z 241DEG 11KT 2609 8017 $$ GR
169 WWUS52 KMFL 061758 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 158 PM EDT SAT JUN 6 2009 FLC011-086-061807- /O.CAN.KMFL.SV.W.0056.000000T0000Z-090606T1815Z/ BROWARD FL-MIAMI-DADE FL- 158 PM EDT SAT JUN 6 2009 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIAMI-DADE AND EASTERN BROWARD COUNTIES IS CANCELLED... STRONG THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO 35 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES. LAT...LON 2597 8012 2586 8055 2631 8029 2626 8010 TIME...MOT...LOC 1757Z 241DEG 11KT 2611 8013 $$ GR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 10:25 AM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jun 6, 10:25 AM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1025 AM EDT SAT JUN 6 2009 ...STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON INTERIOR AND EAST COAST METRO AREAS... .UPDATE... THE MID TO UPPER LEVEL TROUGH OF LOW PRESSURE WAS LOCATED JUST WEST OF SOUTH FLORIDA THIS MORNING. THIS TROUGH OF LOW PRESSURE WILL REMAIN NEARLY STATIONARY TODAY...AS A UPPER LEVEL LOW CLOSES OFF OVER THE BIG BEND AREA OF FLORIDA. THIS WILL KEEP THE STEERING FLOW OVER THE CWA TODAY IN A SOUTHWEST DIRECTION. SO THE WEST COAST SEA BREEZE SHOULD PUSH CROSS THE CWA TODAY...WHILE THE EAST COAST SEA BREEZE REMAINS NEAR THE EAST COAST METRO AREAS. AT THE SAME TIME...ANOTHER SHORT WAVE OVER THE EASTERN GULF OF MEXICO SHOWN IN THE WATER VAPOR SATELLITE IMAGE WILL BE MOVING THROUGH THE CWA THIS AFTERNOON. THIS SHORT WAVE WILL HELP TO FIRE OFF SHOWERS AND THUNDERSTORMS OVER THE CWA LATE THIS MORNING INTO THIS AFTERNOON OVER ALL OF THE CWA. THE MIA MORNING SOUNDING IS ALSO SHOWING COOLER AIR IN THE MID LEVELS THIS MORNING WITH -10.5C COMPARE TO YESTERDAY MORNING READING AT -9.5C. THIS WILL ALLOW FOR SOME OF THE STORMS OVER THE INTERIOR AND EAST COAST METRO AREAS TO BECOME STRONG TO SEVERE THIS AFTERNOON INTO THIS EVENING...ESPECIALLY WHERE THE WEST AND EAST COAST SEA BREEZES COLLIDE. SO WILL CONTINUE THE STRONG TO SEVERE WORDING INTO THE HWO FOR THE INTERIOR AND EAST COAST METRO AREAS...AND ADD THE HAIL WORDING TO THE ZONES FOR THE INTERIOR AND EAST COAST METRO AREAS IN THE UPDATE. THE SHOWER AND THUNDERSTORM ACTIVITY COULD CONTINUE INTO THIS EVENING FOR THE EAST COAST METRO AREAS...UNTIL THE HEATING OF THE DAY IS LOST. SO WILL UP THE POPS TO HIGH IN CHANCE CAT FOR THE EAST COAST METRO AREAS THIS EVENING. THE WEST COAST METRO AREAS SHOULD BE DRY THIS EVENING...BUT COULD SEE SOME MORE ACTIVITY LATE TONIGHT INTO EARLY SUNDAY MORNING...DUE TO ANOTHER SHORT WAVE WORKING IN FROM THE GULF OF MEXICO. SO WILL UP THE POPS TO CHANCE CAT FOR LATE TONIGHT INTO EARLY SUNDAY MORNING FOR THE WEST COAST METRO AREAS. REST OF THE FORECAST LOOKS GOOD AT THIS TIME...AND NO OTHER CHANGES ARE PLAN. && .PREV DISCUSSION... /ISSUED 737 AM EDT SAT JUN 6 2009/ AVIATION...ALL THE TERMINALS SHOULD CONTINUE WITH MOSTLY VFR CONDITIONS THROUGH THE MORNING HOURS. A MOIST UNSTABLE AIRMASS WILL CONTINUE OVER THE LOCAL AREA...SO SHWRS/TSTMS ARE EXPECTED AGAIN TODAY INITIALLY OVER INLAND AREAS BUT THEN BEING STEERED EASTWARD BY THE AIR FLOW ALOFT. WL INDICATE VCTS OVR ALL TERMINALS FROM 14Z THROUGH AT LEAST 07/00Z. SFC WINDS SHOULD REMAIN MAINLY S-SW AOB 10 KTS THIS AFTERNOON AND EVENING. && PREV DISCUSSION... /ISSUED 410 AM EDT SAT JUN 6 2009/ DISCUSSION... ACTIVE CONVECTION CONTINUES ACROSS THE SOUTH FLORIDA PENINSULA AND ADJACENT WATERS THIS MORNING. THE MID TO UPPER LEVEL TROUGH THAT IS CURRENTLY DIGGING INTO THE EASTERN GULF CONTINUES TO DEEPEN AND IS MOVING FURTHER SOUTH...WITH THE LATEST GUIDANCE FORECASTING THE TROUGH TRANSITIONING BY TONIGHT TO A CLOSED LOW CENTERED OVER THE NORTH FLORIDA PENINSULA AND THEN SLOWLY DRIFTING TO THE NORTHEAST SUNDAY AND MONDAY. FOR TODAY...ANTICIPATING ANOTHER ACTIVE DAY OF CONVECTION. THE 00Z SOUNDING INDICATED THE 500 MB TEMP NEAR -9 CELSIUS...WITH FORECAST SOUNDING INDICATING IT COULD DROP TO ABOUT -10 CELSIUS TODAY. IN ADDITION...THE FORECAST SOUNDING INDICATE THAT THE UPPER LEVEL WINDS WILL REMAIN FAVORABLE FOR UPPER LEVEL DIVERGENCE AND AT THE LOWER LEVELS MASS AND MOISTURE CONVERGENCE ARE EXPECTED. GIVEN ALL THESE FACTORS NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED ACROSS THE CWA TODAY...MAINLY OVER THE PENINSULA DURING THE AFTERNOON. ONE INTERESTING FEATURE FROM THE GUIDANCE AND WATER VAPOR IMAGERY SUGGESTS THAT SOME MID TO UPPER LEVEL DRIER AIR MAY WORK ITS WAY ACROSS THE REGION BY THIS AFTERNOON. IF THIS PANS OUT THEN THE HAIL POTENTIAL WOULD BE ENHANCED. BUT WITH THE ORIENTATION OF THE UPPER LEVEL TROUGH THIS FEATURE IS NOT CERTAIN AS THERE IS STILL CONSIDERABLE MID TO UPPER LEVEL MOISTURE ACROSS THE REGION. ON SUNDAY AND INTO MONDAY...THE UPPER LEVEL LOW IS FORECAST TO START TO DRIFT TO THE NORTHEAST...BUT THE REGION WILL LIKELY BE AFFECTED BY A WEAK MID LEVEL TROUGH. THIS COMBINED WITH LOW LEVEL SOUTHEASTERLY FLOW BRINGING LOW LEVEL MOISTURE ACROSS THE REGION WILL CONTINUE TO RESULT IN AFTERNOON CONVECTION...BUT IS EXPECTED TO BE MORE SCATTERED IN NATURE...WITH THIS TREND CONTINUING INTO MID WEEK. MARINE... MAINLY TRANQUIL MARINE CONDITIONS FORECAST FOR MOST OF THE FORECAST PERIOD. BUT IN OR NEAR ANY THUNDERSTORMS WINDS AND SEAS CAN BE LOCALLY MUCH HIGHER. FIRE WEATHER... NO FIRE WEATHER CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 89 73 88 74 / 70 50 50 30 FORT LAUDERDALE 88 74 87 76 / 70 50 50 30 MIAMI 89 74 88 76 / 70 50 40 30 NAPLES 87 74 88 72 / 60 20 40 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...47/RHG SHORT TERM/AVIATION...60/BD
Hazardous weather outlook, Jun 6, 11:05 AM EDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1105 AM EDT SAT JUN 6 2009 FLZ063-066>075-168-172>174-062300- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1105 AM EDT SAT JUN 6 2009 ...NUMEROUS THUNDERSTORMS THROUGH THIS EVENING... ...FREQUENT LIGHTNING/LOCALLY HEAVY RAINFALL/GUSTY WINDS POSSIBLE... ...ISOLATED RISK OF SMALL TORNADOES EAST METRO AND COASTAL AREAS... ...WATERSPOUTS POSSIBLE ACROSS ATLANTIC WATERS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED ONCE AGAIN TODAY. FREQUENT LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL, LARGE HAIL, AND WIND GUSTS UP TO AT LEAST 60 MPH WILL BE POSSIBLE WITH THE MOST INTENSE THUNDERSTORM ACTIVITY, AND MAINLY OVER THE EAST COAST METRO AREAS AND EASTERN INTERIOR LOCATIONS. TORNADOES: THERE IS AN ISOLATED CHANCE OF SMALL TORNADOES OVER THE EASTERN METRO AND COASTAL AREAS THIS AFTERNOON. WATERSPOUTS: HIGH ATMOSPHERIC MOISTURE, CLOUD CONVERGENCE BANDS AND HIGH INCIDENCE OF THUNDERSTORMS, MAY RESULT IN THE DEVELOPMENT OF WATERSPOUTS ACROSS THE LOCAL ATLANTIC WATERS TODAY. WIND: WIND GUSTS UP TO AT LEAST 60 MPH WILL BE POSSIBLE WITH THE STRONGEST ACTIVITY OVER THE EAST COAST AND EASTERN INTERIOR TODAY. HAIL: HAIL UP TO ONE INCH IN DIAMETER WILL BE POSSIBLE WITH THE STRONGEST ACTIVITY OVER THE EASTERN INTERIOR AND ALONG THE EAST COAST METRO TODAY. FLOODING: A TRAINING OF HEAVY RAINFALL IN ANY ONE PLACE MAY PRODUCE URBAN FLOODING OF LOW LYING AND POOR DRAINAGE AREAS, AND MAINLY ALONG THE EAST COAST METRO. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS ACROSS ALL OF SOUTH FLORIDA THROUGH NEXT WEEK. LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR THE EAST METRO/COASTAL AREAS. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 6, 12:33 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1233 PM EDT SAT JUN 6 2009
FLZ071>074-172-173-061715-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL-
COASTAL BROWARD COUNTY FL-COASTAL MIAMI-DADE COUNTY FL-
1233 PM EDT SAT JUN 6 2009
...STRONG THUNDERSTORMS MOVING ACROSS NORTHEAST MIAMI-DADE AND
SOUTHEAST BROWARD COUNTIES...
AT 1230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM INTERSECTION I-75
AND GRIFFIN ROAD TO MIAMI...MOVING NORTHEAST AT 15 MPH.
THESE STORMS WILL AFFECT...
MIAMI...
WESTON...
CAROL CITY...
DAVIE...
BISCAYNE PARK...
SAWGRASS MILLS MALL...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
THESE STORMS CAN ALSO PRODUCE FUNNEL CLOUDS AT ANYTIME...AND
RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2588 8013 2590 8014 2586 8017 2579 8018
2576 8018 2578 8014 2587 8014 2587 8013
2573 8014 2571 8018 2573 8016 2574 8017
2573 8022 2568 8025 2565 8032 2616 8043
2615 8012
TIME...MOT...LOC 1632Z 221DEG 12KT 2608 8036 2576 8019
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:27 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 10 hr |
| Jun 6, 12:29 AM EDT | Special Weather Statement | MFL | Collier | 31 min |
| Jun 6, 1:43 AM EDT | Special Weather Statement | MFL | Monroe | 47 min |
| Jun 6, 2:21 AM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade, Monroe | 24 min |
| Jun 6, 2:49 AM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Jun 6, 4:03 AM EDT | Special Weather Statement | MFL | Collier | 42 min |
| Jun 6, 4:17 AM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 6, 12:05 PM EDT | Special Marine Warning | MFL | 55 min | |
| Jun 6, 12:33 PM EDT | Special Weather Statement | MFL | Broward | 42 min |
| Jun 6, 1:43 PM EDT | Special Weather Statement | MFL | Miami-Dade | 32 min |
| Jun 6, 1:54 PM EDT | Special Marine Warning | MFL | 87 min | |
| Jun 6, 1:55 PM EDT | Special Weather Statement | MFL | Palm Beach | 35 min |
| Jun 6, 2:05 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 55 min |
| Jun 6, 2:09 PM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
| Jun 6, 2:16 PM EDT | Special Weather Statement | MFL | Palm Beach | 29 min |
| Jun 6, 2:19 PM EDT | Special Weather Statement | MFL | Broward | 26 min |
| Jun 6, 2:31 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 69 min |
| Jun 6, 2:33 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jun 6, 2:40 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 33 min |
| Jun 6, 2:41 PM EDT | Special Marine Warning | MFL | 64 min | |
| Jun 6, 2:52 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 53 min |
| Jun 6, 3:08 PM EDT | Special Weather Statement | MFL | Miami-Dade | 22 min |
| Jun 6, 3:13 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 103 min |
| Jun 6, 3:31 PM EDT | Special Weather Statement | MFL | Broward | 29 min |
| Jun 6, 3:45 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 59 min |
| Jun 6, 4:02 PM EDT | Special Weather Statement | MFL | Broward | 28 min |
| Jun 6, 4:23 PM EDT | Special Marine Warning | MFL | 67 min | |
| Jun 6, 4:52 PM EDT | Special Weather Statement | MFL | Palm Beach | 23 min |
| Jun 6, 5:19 PM EDT | Special Weather Statement | MFL | Miami-Dade | 26 min |
| Jun 6, 5:21 PM EDT | Special Weather Statement | MFL | Palm Beach | 39 min |
| Jun 6, 5:26 PM EDT | Special Marine Warning | MFL | 26 min | |
| Jun 6, 5:40 PM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| Jun 6, 5:58 PM EDT | Special Weather Statement | MFL | Miami-Dade | 32 min |
| Jun 6, 6:13 PM EDT | Special Weather Statement | MFL | Broward | 32 min |
| Jun 6, 6:25 PM EDT | Special Weather Statement | MFL | Broward | 35 min |
| Jun 6, 6:28 PM EDT | Special Weather Statement | MFL | Glades | 47 min |
| Jun 6, 6:34 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 34 min |
| Jun 6, 6:43 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 6, 6:54 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 40 min |
| Jun 6, 7:02 PM EDT | Special Marine Warning | MFL | 118 min | |
| Jun 6, 7:14 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 33 min |
| Jun 6, 7:24 PM EDT | Special Weather Statement | MFL | Monroe | 36 min |
| Jun 6, 7:31 PM EDT | Special Weather Statement | MFL | Miami-Dade | 29 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.